澳门大阳城娱乐登录 - 官网welcome

教师库
    当前位置: 澳门大阳城娱乐登录 >> 正文
    张淑琴

    张淑琴  1971.06出生,教授,博士生导师 

    一、教育、访学、工作背景: 

    1992.09-1996.07,甘肃省西北师范大学数学系 获理学硕士学位

    1999.09-2002.07,兰州大学数学系,获理学博士学位

     2002.09-2004.07,清华大学数学系,博士后

     2004.07-,中国矿业大学(北京)澳门大阳城娱乐登录,教师   

     2011.09-2012.08,University of Washington(美国)访学

    二、荣誉与获奖 

    2009年获得教育部“新世纪优秀人才支持计划”

    三、科研项目 

    1.     国家自然科学基金(2010-2012)     负责

    2.  教育部跨世纪新世纪优秀人才支持计划基金 (2010-2012)   负责

    2.      国家自然科学基金(2014-2017)       负责

    3.      国家自然科学基金(2017-2020)        骨干成员

    四、主要论著 (近五年)

    1. 张淑琴, 胡雷, 含有有变量阶导数及一个参数的分线性分数阶微分方程初值问题, 数学物理学报,2018, 32(2),291-303.

    2. Shuai Yang, Liping Wang, Shuqin Zhang, Conformable derivative: Application to non-Darcian flow in low-permeability porous media, Applied Mathematics Letters, 2018,(79),105-110.

    3. Shuqin Zhang, Lei Hu, The uniqueness of solution for initial value problems for fractional differential equation involving the Caputo-Fabrizio derivative, Journal of Nonlinear Sciences and Applications ,February 2018

    DOI: 10.22436/jnsa.011.03.11

    4. Shuqin.Zhang, Sujing Sun, Lei Hu, APPROXIMATE SOLUTIONS TO INITIAL VALUE PROBLEM FOR DIFFERENTIAL EQUATION OF VARIABLE ORDER, Journal of Fractional Calculus and Applications, 2017 , 9(2):93-112. 

    5.  Shuqin Zhang, The uniqueness result of solutions to initial value problems of differential equations of variable-order, Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas, 2017 ,(2017),1-17. 

    6. Hu, Lei, Zhang, Shuqin, Existence results for a coupled system of fractional differential equations with p-Laplacian operator and infinite-point boundary conditions, Boundary Value Problems, 2017, 2017(8).

    7. Dong, Xiaoyu, Bai, Zhanbing, Zhang, Shuqin, Positive solutions to boundary value problems of p-Laplacian with fractional derivative, Boundary Value Problems, 2017, 2017(5). 

    8. 胡雷, 张淑琴, Existence of positive solutions to a periodic boundary value problems for nonlinear fractional differential equations at resonance, Journal of Fractional Calculus and Applications, 2017 , 8(2),19-31.

    9.Shuai Yang, Shuqin Zhang, Boundary Value Problems for Impulsive Fractional Differential Equations in Banach Spaces, Filomat, 2017, 31(18):5603-5616. 

    10. 杨帅, 张淑琴, Caputo型分数阶微分方程边值问题解的存在唯一性, 郑州大学学报(理学版), 2017,(2),1-6.

    11. Hu, Lei, Zhang, Shuqin, On Existence Results for Nonlinear Fractional Differential Equations Involving the p-Laplacian at Resonance, MEDITERRANEAN JOURNAL OF MATHEMATICS, 2016, 13(3),955-966. 

    12. Shuai Yang, Shuqin Zhang, Impulsive boundary value problem for a fractional differential equation, Boundary Value Problems, 2016, 2016(203).

    13. Hu, Lei, Zhang, Shuqin, Existence and uniqueness of solutions for a higher-order coupled fractional differential equations at resonance, Advances in Difference Equations, 2015, 2015(202).

    14. 胡雷,张淑琴,侍爱玲, Existence result for nonlinear fractional differential equation with p-Laplacian operator at resonance, Journal of Applied Mathematics and Computing, 2015, 2015(48),519-532. 

    15. 胡雷,张淑琴,侍爱玲, Existence of Solutions for Two-Point Boundary Value Problem of Fractional Differential Equations at Resonance, International Journal of Differential Equations, 2014. 

    16. 胡雷, 张淑琴, 侍爱玲, 分数阶微分方程耦合系统共振边值问题解的存在性, 数学物理学报, 2014 , 34A(5):1313-1326. 

       17. Zhang, Shuqin, Existence of solutions for two-point boundary-value problems with singular differential equations of variable order, Electronic Journal of Differential Equations, 2013, 2013(245),1-16.

     18. Zhang, Shuqin, Hu, Lei,Shi, Ailing, Existence result for a nonlinear fractional differential equation with integral boundary conditions at resonance, Advances in Difference Equations, 2013, 2013(353).